# SDR SWAA2020061279849

- Difficulty date: May 21, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 8 WL 164.  REMOVED DAMAGED ANGLE SECTION AND INSTALLED NEW ANGLE SECTION AT BS 663 LBL 8 WL 164 IAW SRM 57-10-10-2R-5.
